# SDR 98ZZZX465

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 369H641751
- Condition: Fluctuation
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGE FLUCTUATES.
